# SDR DALA2025022501464

- Difficulty date: February 24, 2025
- Submitted: February 25, 2025
- Operation: Air carrier
- Aircraft: N177DZ
- Make and model: Boeing 767332
- Aircraft serial: 29698
- Aircraft time: 100,230 hours, 20,979 cycles
- System (JASC): 3400 · Navigation System
- Part: Vsi
- Condition: Odor
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SHIP 1707 -SMKE/DE- CREW REPORTED BRIEF AND QUICKLY DISSIPATING SMOKE ACCOMPANIED BY AN ELECTRICAL SMELL COMING FROM CAPTAIN VSI. AN EMERGENCY WAS DECLARED WITH ATC. CORRECTIVE ACTION: MAINTENANCE REPLACED THE CAPTAIN VSI. (LP #6768098)
